# SDR CALA0500137

- Difficulty date: April 8, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 55,583 hours, 29,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Component: Door
- Component part number: 6547952524B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN WEAR AT THE AFT EDGE OF THE FORWARD MIDDLE ROW LIGHTNING HOLE OF THE AFT CARGO DOOR.  INSTALLED DOUBLER PER ECRA 5232-01059.
